# SDR DALA2025071105238

- Difficulty date: July 7, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 47,407 hours, 17,904 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451025UF00
- Part serial: T794964404
- Condition: Smoke
- Location: Zone 900
- Part time: 24,610 hours, 9,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 7738316) FA IN FWD GALLEY ORSERVED SMOKE FROM THE TOP OF THE COFFEE MAKER BEFORE THE BREW PROCESS BEGAIN. SHE TURNED IT OFF AND THE SMOKE STOPPED. INSPECTED FWD COFFEE MAKERS AND FOUND NO INDICATION OF SMOKE OR BURNING ON EITHER COFFEE MAKER. REPLACED BOTH FWD COFFEE MAKERS PER B737 AMM 25-31.
